Suffering from magnesium supplements overdose?

My husband has been taking magnesium supplements as a pre-workout regimen for approximately 2 months. He is 43 years old, healthily, and active. He told me yesterday, he has been taking 2000mg of magnesium daily, without realizing this is above the daily recommended value of 350mg. He began experiencing loose stool/diarrhea symptoms this weekend, not severe, but noticeable. He has not shown any other symptoms. Is this something that he should have checked or will his body naturally flush the magnesium from his system? Is there something we can do to reverse the effects of the magnesium more quickly? Thank you!

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

advertisement: